# SDR DALA2024071607172

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN AT APRON, FIVE INCHES FWD OF LOWER AFT CORNER APROX RH ENGINE. SUMMARY OF NRC 00268: EXTERNAL SKIN AT APRON, FIVE INCHES FWD OF LOWER AFT CORNER APROX RH ENGINE WAS REPAIRED PER B717-200 SRM 54-50-01-2R PRCEDURE 2, REPAIR 2. (LP #0449618)
